Originally Posted by alicey123
I startedtaking the pill alesse about a year ago and in december I was on holidays and totally forgot to get more pills so i went off them for a month. when i returned I got more and started again a month later. Before that happened the pills made my period very light would only last like 3 days and barely no cramps at all. Ever since ive had to restart them I have the most horrible cramps ive ever had even before i even thought about taking the bc pill. I find myself taking lots of midol and ibuprofen to ease the pain it helps a lot but the period itself is now like 7 days long and at first very veryy light and then it gets worse by the 3rd day I find myself waking up in cold sweats and having crying because the cramps are so unbearable without any medication. Is there something that maybe triggered this? by stopping then restarting the pill. because ive never had these problems before I never had problems with my period at all.
Starting and stopping the pill can certainly cause problems.
If your cycles don't calm down in another cycle or so, definately let your prescriber know.